# SDR 2001FA0000255

- Difficulty date: July 25, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N2035N
- Make and model: Wthrly 620B
- Aircraft serial: 1591
- Engine: Pwa R985AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 28160
- Condition: Broken
- Location: Nr 1 Cylinder
- Part time: 6,170 hours, 936 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE BEGAN BACKFIRING AND POWER DECREASED, AIRCRAFT LANDED AS A RESULT OF RUNNING THROUGH A FENCE.  FOUND NR 1 CYLINDER INTAKE VALVE SPRINGS BROKEN.  REPLACED SPRINGS, OPERATION NORMAL.  APPEARED TO BE SMALL RUST PITS IN BREAK AREAS.
